| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 21(3); 2010 > Article
Journal of The Korean Society of Emergency Medicine 2010;21(3): 402-404.
A Case of Auditory Hallucination after Intake of Oseltamivir for H1N1 Treatment
Hyung Gyu Kim, Ho Jung Kim, Young Soon Cho
Department of Emergency Medicine, Bucheon Hospital of Soonchunhyang University, Korea. lovelydr@schbc.ac.kr
ABSTRACT
Unusual neuropsychiatric events related to oseltamivir are very rare but some cases have been reported, mainly in the United States and Japan. Here we present a rare case of auditory hallucination and suicide attempt after intake of this medication for H1N1 treatment.
Key words: Oseltamivir, Hallucination, Suicide, H1/V1 subtype influenza A vitus
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,270
View
17
Download
Related article
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: 0012194@csuh.co.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI